RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 1985, Volume 19, Issue 3, Pages 53–55 (Mi faa1379)  

This article is cited in 2 scientific papers (total in 2 papers)

Brief communications

Implementation of the formulas for the finite-zone integration of the sine-Gordon equation for a certain curve of genus $3$

M. V. Babich


Full text: PDF file (249 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 1985, 19:3, 206–208

Bibliographic databases:

UDC: 517.43+519.46
Received: 29.01.1984

Citation: M. V. Babich, “Implementation of the formulas for the finite-zone integration of the sine-Gordon equation for a certain curve of genus $3$”, Funktsional. Anal. i Prilozhen., 19:3 (1985), 53–55; Funct. Anal. Appl., 19:3 (1985), 206–208

Citation in format AMSBIB
\Bibitem{Bab85}
\by M.~V.~Babich
\paper Implementation of the formulas for the finite-zone integration of the sine-Gordon equation for a certain curve of genus $3$
\jour Funktsional. Anal. i Prilozhen.
\yr 1985
\vol 19
\issue 3
\pages 53--55
\mathnet{http://mi.mathnet.ru/faa1379}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=806850}
\zmath{https://zbmath.org/?q=an:0589.35085}
\transl
\jour Funct. Anal. Appl.
\yr 1985
\vol 19
\issue 3
\pages 206--208
\crossref{https://doi.org/10.1007/BF01076620}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1985A381100005}


Linking options:
  • http://mi.mathnet.ru/eng/faa1379
  • http://mi.mathnet.ru/eng/faa/v19/i3/p53

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. D. Belokolos, A. I. Bobenko, V. B. Matveev, V. Z. Ènol'skii, “Algebraic-geometric principles of superposition of finite-zone solutions of integrable non-linear equations”, Russian Math. Surveys, 41:2 (1986), 1–49  mathnet  crossref  mathscinet  zmath  isi
    2. R. K. Romanovskii, S. G. Sadovnichuk, “A direct method of construction of two-zone solutions of nonlinear equations”, Math. Notes, 66:3 (1999), 323–327  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:146
    Full text:48
    References:24
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019